# SDR AALA202008209007

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 26,220 hours, 10,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FORWARD INBOARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER AMM 25-64-00.
